| Model Number |
8000.COM02 |
| Medical Device Problem Codes |
Intermittent Infusion (2341); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
05/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The eva is at the hospital.The suspected pump module has been replaced in the field, and has been returned back to dorc for investigation.Investigation has been started.A supplemental will be filed with any new information.
Event or Problem Description
During the surgery, the eye pressure was too high.With only at 4 mmhg, the vessels became red.No backflush.Irregular irrigation pressure.
Event or Problem Description
Additional Manufacturer Narrative
The pump was returned to d.O.R.C.For investigation, however the problem could not be reproduced.Performance was evaluated and all parameter checked were within specification.Nevertheless, the suspected pump was replaced preventively.Functioning of the suspected pump was tested by performing a fat (factory acceptance test).This fat performed by the d.O.R.C.After sales department is an exact copy of the test used by the pump manufacturer to check new pumps.The after sales fat test includes a hardware test (tests on motors, pressure sensors, pneumatic valves, vacuum pumps and system) and a functional test (general test, tests on flow and vacuum mode).To be able to determine the root cause of the problem, additional information has been requested from the hospital three times.However, no further information has been received to date.Therefore the root cause for this issue cannot be determined.
Additional Manufacturer Narrative
Investigation has been started.Follow up 11-09-2018: the investigation is still ongoing.This report is being retrospectively created.It was originally supposed to be submitted spe 2018.
Event or Problem Description